# SDR ASAA2015090612925

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 4,246 hours, 1,373 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PROMPT MISSING ON MCDU.  ACFT GROUNDED.  RESET SATCOM CIRCUIT BREAKER IAW FIM 23-15, TASK 801. SATCOM PROMPT RETURNED.
